Affordable Access

Publisher Website

On a new integral formula for an invariant of 3-component oriented links

Authors
Journal
Journal of Geometry and Physics
0393-0440
Publisher
Elsevier
Publication Date
Volume
53
Issue
2
Identifiers
DOI: 10.1016/j.geomphys.2004.06.002
Keywords
  • Differential Topology
  • Knots
  • Links
  • Helicity
  • Magnetic Tube
  • Vassiliev Theory
  • Divergence-Free Vector Fields

Abstract

Abstract Using physical considerations we constructed a new invariant of isotropy classes of an arbitrary configuration of three magnetic tubes in the space. The integral expression of this invariant is similar to the Massey product integrals of Milnor invariants of links. We prove that the constructed invariant cannot be expressed from the linking numbers of the configuration of magnetic tubes.

There are no comments yet on this publication. Be the first to share your thoughts.